MAUDE Adverse Event Report: RAYNHAM C AND T SET FLYING LEADS GF; DISPOSABLE CODMAN CORD AND TUBING

RAYNHAM C AND T SET FLYING LEADS GF; DISPOSABLE CODMAN CORD AND TUBING
Model Number 9190002GF
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a green residue in the bipolar cord and tubing (id (b)(4)).It was discovered during a stock check of inventory to be used in kits.The product has been placed on hold to prevent being placed in kits.No patient injury reported and the event did not led to surgical delay.
 
Additional Manufacturer Narrative
Disposable codman cord and tubing were returned for evaluation: dhr - there is no indication that the production process may have contributed to this complaint.All test results passed procedural specifications.Failure analysis - the reported complaint was confirmed via investigation; green residue was found on the returned cord and tube sets.Root cause - the root cause is being investigated; however, currently the complaint issue does not represent an adverse trend.The issue will continue to be monitored and trended through the complaint evaluation process.The risk remains acceptable per the risk analysis.

Brand Name
C AND T SET FLYING LEADS GF
Common Device Name
DISPOSABLE CODMAN CORD AND TUBING
Manufacturer (Section D)
RAYNHAM
325 paramount drive
325 paramount drive
raynham MA
Manufacturer (Section G)
RAYNHAM
325 paramount drive
raynham MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key15469973
Report Number3014334038-2022-00212
Device Sequence Number17260319
Product Code GEI
UDI-Device Identifier10381780521754
UDI-Public10381780521754
Combination Product (Y/N)N
PMA/510(K) Number
K163106
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9190002GF
Device Catalogue Number9190002GF
Device Lot Number6025714
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/06/2022
Supplement Date Received by Manufacturer11/03/2022
Initial Report FDA Received Date09/23/2022
Supplement Report FDA Received Date11/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown